skip to main content
Refined by: List of all Versions remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Rapid Weight Gain Associated With Edema After Use of Paroxetine and Venlafaxine: 2 Case Reports

Uguz, Faruk Uguz, Faruk (correspondence author)

Clinical Neuropharmacology, Feb 2014, Vol.37(1), pp.34-35 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

No full-text

2
Material Type:
Article
Add to e-Shelf

Rapid Weight Gain Associated With Edema After Use of Paroxetine and Venlafaxine: 2 Case Reports

Uguz, Faruk

Clinical Neuropharmacology, 2014, Vol.37(1), pp.34-35 [Peer Reviewed Journal]

Copyright © 2013 Lippincott Williams & Wilkins. All rights reserved.

No full-text

3
Material Type:
Article
Add to e-Shelf

Rapid weight gain associated with edema after use of paroxetine and venlafaxine: 2 case reports.

Uguz, Faruk Uguz, Faruk (correspondence author) ; Uguz, Faruk (record owner)

Clinical neuropharmacology, 2014 Jan-Feb, Vol.37(1), pp.34-35 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

No full-text

4
Rapid Weight Gain Associated With Edema After Use of Paroxetine and Venlafaxine: 2 Case Reports
Material Type:
Article
Add to e-Shelf

Rapid Weight Gain Associated With Edema After Use of Paroxetine and Venlafaxine: 2 Case Reports

Uguz, Faruk

Clinical Neuropharmacology, 2017, p.1 [Peer Reviewed Journal]

Wolters Kluwer - Ovid - Lippincott Williams & Wilkins (via CrossRef)

No full-text

5
Material Type:
Article
Add to e-Shelf

Rapid weight gain associated with edema after use of paroxetine and venlafaxine: 2 case reports

Uguz, Faruk

Clinical neuropharmacology, 2014, Vol.37(1), pp.34-5 [Peer Reviewed Journal]

MEDLINE/PubMed (U.S. National Library of Medicine)

No full-text

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait